# SDR DALA2024022902858

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N904DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32008
- Aircraft time: 16,648 hours, 6,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5023325) LT AFT OVERWING EXIT DOOR LIGHT INOP. R/R LT AFT OVERWING EXIT DOOR LIGHT ASSY PER B737 AMM 33-21. OPS CHECK GOOD.
